Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medication
Jun 27, 2013

Dear Sir I am leaving in Asia at the moment my cd4 are 459 my medication is Lamizidivir + Sustiva night time, for several weeks I am felling very depress also I am very thin I am 67 year old is any problem whit my medication? is time to change? thanks for your attention tom

Response from Dr. Young

Hello Tom and thank you for posting.

Seems like you're not tolerating your medications very well. The medication in Sustiva (efavirenz) can sometimes exacerbate symptoms of depression; the zidovudine (AZT) part of Lamizidivir (we call it Combivir) can also cause anemia, fatigue, and after prolonged use loss of fat (called lipodystrophy).

There are other causes of depression and low weight, though with a CD4 count of 450, it's unlikely that a HIV/AIDS complication is a major risk.

I'd suggest speaking to your care provider about your symptoms- hopefully he or she will be able to help you navigate your side effects and symptoms.

Be well, BY



Previous
TB skin test is 15mm
Next
creation of deases/infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement